Equivariant embeddings of rational homology balls

Owens, B. (2018) Equivariant embeddings of rational homology balls. Quarterly Journal of Mathematics, 69(3), pp. 1101-1121. (doi:10.1093/qmath/hay016)

Owens, B. (2018) Equivariant embeddings of rational homology balls. Quarterly Journal of Mathematics, 69(3), pp. 1101-1121. (doi:10.1093/qmath/hay016)

[img]
Preview
Text
158935.pdf - Accepted Version

518kB

Abstract

We generalize theorems of Khodorovskiy and Park–Park–Shin, and give new topological proofs of those theorems, using embedded surfaces in the 4-ball and branched double covers. These theorems exhibit smooth codimension-zero embeddings of certain rational homology balls bounded by lens spaces.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Owens, Dr Brendan
Authors: Owens, B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Quarterly Journal of Mathematics
Publisher:Oxford University Press
ISSN:0033-5606
ISSN (Online):1464-3847
Published Online:23 May 2018
Copyright Holders:Copyright © 2018 The Authors
First Published:First published in Quarterly Journal of Mathematics 69(3): 1101-1121
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record